# SDR UIEA2022100501087

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***CORROSION*** FWD CARGO COMP, CORROSION ON RH Z CHANNEL, STA500A-500G, RBL23, WL157.  (CORROSION FOUND AROUND MULTIPLE NUTPLATES @STA. 500A-500G, RBL 23, WL 157 IN AREAS OF 1.0" X 1.0". FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2. FABRICATED REPLACEMENT PART PER DWG #143A7501 AND SRM 51-40-05-0G-0)
